Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFinite lattices and Gr\"obner bases.
Author(s) Jürgen Herzog, Takayuki Hibi
TypeArticle in Journal
AbstractGröbner bases of binomial ideals arising from finite lattices will be studied. In terms of Gröbner bases and initial ideals, a characterization of finite distributive lattices as well as planar distributive lattices will be given.
KeywordsFinite lattices;Gröbner bases
ISSN0025-584X; 1522-2616/e
File
URL http://onlinelibrary.wiley.com/doi/10.1002/mana.201100309/abstract
LanguageEnglish
JournalMath. Nachr.
Volume285
Number16
Pages1969--1973
PublisherWiley (Wiley-VCH), Weinheim
Year2012
Edition0
Translation No
Refereed No
Webmaster